# SDR SCNA97231

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A22200
- Condition: Corroded
- Location: Bs 324-348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOOR SUPPORT EXTRUSION WAS FOUND CORRODED AT STATION 324-348, RBL 42.  REMOVED, FABRICATED, AND INSTALLED NEW SUPPORT IAW B727 SRM 51-30-2 AND 51-40-3.
